MathSciNet Relay Station
MathSciNet bibliographic data
MR1087347 (92b:58039) 58E10 (35A30 35D05 35K99 53A04)
Angenent, Sigurd Parabolic equations for curves on surfaces. II. Intersections, blow-up and generalized solutions. Ann. of Math. (2) 133 (1991), no. 1, 171–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement